This article is cited in 1 scientific paper (total in 1 paper)
On the growth of entire functions represented by regularly convergent function series
V. A. Oskolkov
The first part of the article is devoted to the investigation of the growth of entire functions represented by the polynomial series of Abel–Goncharov and Newton, and by Taylor series with variable centering. Under certain assumptions about the sequence of interpolation nodes, we find both the order and sharp lower and upper estimates for the type of an entire function represented by an Abel–Goncharov series. Making various assumptions about the interpolation nodes, we find both the order and a sharp upper estimate for the indicator of an entire function represented by Newton's series, as well as sharp lower and upper estimates for the type of such a function.
Bibliography: 14 titles.
PDF file (1889 kB)
Mathematics of the USSR-Sbornik, 1976, 29:2, 281–302
MSC: 30A64, 30A80
V. A. Oskolkov, “On the growth of entire functions represented by regularly convergent function series”, Mat. Sb. (N.S.), 100(142):2(6) (1976), 312–334; Math. USSR-Sb., 29:2 (1976), 281–302
Citation in format AMSBIB
\paper On the growth of entire functions represented by regularly convergent function series
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. A. Oskolkov, L. I. Kalinichenko, “Growth of entire functions represented by Dirichlet series”, Sb. Math., 187:10 (1996), 1545–1560
|Number of views:|